Please use this identifier to cite or link to this item:
Title: Erratum: Phase transitions in solutions of variably ionizable particles (Physical Review E(1994) 50, 6, (2385))
Authors: Brilliantov, N
First Published: 1994
Citation: PHYSICAL REVIEW E, 1994, 50 (3), pp. 2385-2385
DOI Link: 10.1103/PhysRevE.50.2385
ISSN: 1063-651X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.